I was on Estrostep FE for two years. My side effects were: MAJOR hair loss, weight gain, shorter periods, and depression. The hair loss started right away. I used to have very thick hair, so the thinning wasn't noticable for a long time. After I went off of it, the shedding slowed way down. I gained 15 lbs in five months. It doesn't seem like much, but i was overweight to begin with before taking it. I had been exercising (mostly cardio) four or five days a week. I might have ate a tiny bit more, not sure. However, all that exercise should have offset that. The weight gain was fat, not muscle. I went from a size 12 to a 16
I think this pill must have really slowed my metabolism. After the five months, the weight finally came off. As for the depression, it was every month, a week before my period, like clockwork. That didn't happen before going on this pill, so I know that's what it was from. This happened every month for just about the entire time I was on it, and ceased immediately upon stopping it. In my opinion, this is a nasty pill. I'm very sensitive to side effects, though (even the rare ones). But, I think that there are much better pills out there than this one.